# SDR UPS05145244

- Difficulty date: August 21, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INADVERTANTLY DEPLOYED.  REMOVED AND REPLACED DOOR SLIDE PER MM 25-61-21.  OPS CK OK.
